| Model Number |
BURR, OVAL, 8 FLUTE 4.0MM X 13CM |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a shoulder decompression surgery the shaver handpiece ar-8332h (sn: (b)(6)) damaged 2 burrs ar-8400obe (batch 15446780).They got torn up in the bottom where they attach to shaver handpiece.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation was confirmed.One unpackaged ar-8400obe batch 15446780 was received for evaluation.Visual inspection noted that the connector hub was broken off.A functional test cannot be performed as the hub was damaged.The most likely cause of the reported failure is a user error, specifically the incorrect setting of the device on the handpiece or the use of an incorrect handpiece.